# SDR ASMF20090201

- Difficulty date: February 8, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 44,343 hours, 30,839 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: MS28774339
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO STRONG VIBRATION IN THE NOSE LANDING GEAR AND THREE RED LIGHTS - LANDING GEAR UP TURNED ON.  MAINTENANCE PERSONNEL REPLACED AND TESTED THE PSEU AND NOSE-GEAR STRUT SEALS IAW AMM 32-60-04 AND 32-21-02.  EXTENSION / RETRACTION AND GROUND SENSING CONTROL TESTS WERE PERFORMED IAW AMM 32-30-00, 32-23-01, AND 32-23-01, ALL CORRECT.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITH 122,000 POUNDS AND THE MAXIMUM LANDING WEIGHT IS 128,000 POUNDS.
